# SDR DHL2002715009

- Difficulty date: June 19, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

T/O WARNING HORN SOUNDED ON T/O ROLL.  CLEANED CONTACTS ON AIRBRAKE POSITION SWITCH IN FWD NOSE BAY.  OPS CHECK GOOD IAW 31-26-00.
